X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
banach-caccioppoli type (39) 39
mathematics (33) 33
mathematics, applied (31) 31
theorem (17) 17
fixed point (15) 15
mappings (15) 15
metric space (14) 14
theorems (13) 13
analysis (11) 11
mapping (10) 10
fixed-point theorem (9) 9
applied mathematics (8) 8
article subject (8) 8
fixed points (8) 8
mathematics, general (8) 8
generalized metric space (7) 7
generalized metric spaces (6) 6
b-metric space (5) 5
contraction of integral type (5) 5
metric spaces (5) 5
psi (5) 5
47h10 (4) 4
54h25 (4) 4
applications of mathematics (4) 4
cauchy sequence (4) 4
common fixed point (4) 4
contractions (4) 4
cybernetics (4) 4
diagonal lemma (4) 4
inequalities (4) 4
mathematical analysis (4) 4
mathematical functions (4) 4
research (4) 4
traveling salesman problem (4) 4
weakly contractive condition (4) 4
contractive mappings (3) 3
fixed point theory (3) 3
general topology (3) 3
generalized metric (3) 3
mathematical methods in physics (3) 3
mathematical research (3) 3
mathematical theorems (3) 3
phi-contractions (3) 3
rectangular metric space (3) 3
topology (3) 3
b-rectangular metric space (2) 2
common fixed points (2) 2
common fixed-points (2) 2
contractive type mapping (2) 2
differential geometry (2) 2
estimating techniques (2) 2
existence theorems (2) 2
fixed point property (2) 2
fixed-point theorems (2) 2
function space (2) 2
geometry and topology (2) 2
inequality (2) 2
integers (2) 2
mathematical and computational biology (2) 2
mathematics, interdisciplinary applications (2) 2
mechanics (2) 2
medical colleges (2) 2
metric-spaces (2) 2
quasi-contraction (2) 2
rectangular cone metric space (2) 2
spectral radius (2) 2
studies (2) 2
uniqueness (2) 2
-contractions (1) 1
-weak contraction mapping (1) 1
46s40 (1) 1
abstracting (1) 1
admissible mappings (1) 1
algebraic topology (1) 1
algorithms (1) 1
alpha-admissible mapping (1) 1
alpha-admissible pairs of mapping (1) 1
alpha-g-contraction of perov type (1) 1
alpha-orbital attractive mapping (1) 1
alpha-psi contractions (1) 1
alpha-psi-phi-contractive condition (1) 1
altering distance function (1) 1
auxiliary function (1) 1
axioms (1) 1
baire category theorem (1) 1
banach spaces (1) 1
biometrics (1) 1
branciari distance space (1) 1
branciari metric spaces (1) 1
brianciari metric space (1) 1
c-class function (1) 1
caristi's theorem (1) 1
ciric-matkowski-type contraction (1) 1
classification (1) 1
coincidence (1) 1
college mathematics (1) 1
colleges & universities (1) 1
common tripled fixed point (1) 1
completeness (1) 1
computation (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Fixed Point Theory and Applications, ISSN 1661-7738, 3/2018, Volume 20, Issue 1, pp. 1 - 16
Journal Article
JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, ISSN 2008-1898, 2017, Volume 10, Issue 3, pp. 1030 - 1043
The aim of this paper is to present some fixed point results for generalized Wardowski-type contractions in the framework of (alpha.eta)-completerectangular... 
BANACH-CACCIOPPOLI TYPE | MATHEMATICS | FIXED-POINT THEOREMS | F-contraction | rectangular metric space | b-metric space | property P | MAPPINGS | admissible mappings | Hardy-Rogers condition
Journal Article
REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, ISSN 1578-7303, 01/2017, Volume 111, Issue 1, pp. 57 - 64
In this paper, fixed point theorems for A dagger iriAc-Matkowski-type contractions in -generalized metric spaces are presented. Then, by replacing the distance... 
BANACH-CACCIOPPOLI TYPE | MATHEMATICS | Ciric-Matkowski-type contraction | THEOREM | nu-Generalized metric space | Cauchy sequence | Fixed point
Journal Article
Journal of Nonlinear Science and Applications, ISSN 2008-1898, 08/2015, Volume 8, Issue 6, pp. 944 - 954
We obtain (common) fixed point results for mappings in b-metric and b-rectangular metric spaces, under the Pata-type conditions. In particular, we show that... 
Pata-type condition | b-rectangular metric space | b-metric space | BANACH-CACCIOPPOLI TYPE | MATHEMATICS | THEOREMS | PSI | MAPPINGS | PHI-CONTRACTIONS
Journal Article
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, ISSN 1345-4773, 2016, Volume 17, Issue 7, pp. 1291 - 1301
In this paper, we state and prove results regarding alpha-psi-Geraghty contractive mappings in the setting of quasi-Branciari metric spaces. We provide... 
Geraghty type contraction | BANACH-CACCIOPPOLI TYPE | MATHEMATICS | MATHEMATICS, APPLIED | auxiliary function | FIXED-POINT THEOREM
Journal Article
Filomat, ISSN 0354-5180, 1/2017, Volume 31, Issue 11, pp. 3483 - 3494
The aim of this article is to study common fixed point theorems in generalized metric spaces and obtain sufficient conditions for the existence of C-class... 
Mathematical functions | Diagonal lemma | College mathematics | BANACH-CACCIOPPOLI TYPE | MATHEMATICS | MATHEMATICS, APPLIED | Common fixed point | OPTIMAL COINCIDENCE | generalized metric space | Contractive type mapping | C-class function
Journal Article
JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, ISSN 2008-1898, 2017, Volume 10, Issue 8, pp. 4307 - 4317
We consider a coincidence-point problem in the setting of rectangular cone metric spaces. Using alpha-admissible mappings and following Perov's approach, we... 
alpha-admissible mapping | BANACH-CACCIOPPOLI TYPE | MATHEMATICS | g-contraction of Perov type | COMMON FIXED-POINTS | Rectangular cone metric space | solid cone | THEOREM | alpha-g-contraction of Perov type | MAPPINGS | spectral radius
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 05/2012, Volume 25, Issue 5, pp. 902 - 906
We establish a fixed point theorem for mappings satisfying -weakly contractive conditions in complete generalized metric spaces, a concept introduced in [A.... 
Weakly contractive condition | Generalized metric | Contraction of integral type | Fixed point | BANACH-CACCIOPPOLI TYPE | MATHEMATICS, APPLIED | THEOREM | Theorems | Fixed points (mathematics) | Mapping | Metric space | Mathematical analysis
Journal Article
Journal of Computational Analysis and Applications, ISSN 1521-1398, 2013, Volume 15, Issue 7, pp. 1257 - 1265
A fixed point theorem in generalized quasi-metric spaces is proved. The obtained result extends in generalized quasi-metric spaces the Ciric's fixed point... 
Quasi-contraction | Cauchy sequence | Generalized quasi-metric space | Fixed point | BANACH-CACCIOPPOLI TYPE | MATHEMATICS, APPLIED | generalized quasi-metric space | fixed point | MAPPINGS | COMPUTER SCIENCE, THEORY & METHODS | quasi-contraction | QUASIMETRIC SPACES
Journal Article
ABSTRACT AND APPLIED ANALYSIS, ISSN 1085-3375, 2014, Volume 2014
We discuss the existence and uniqueness of fixed points of alpha - psi contractive mappings in complete generalized metric spaces, introduced by Branciari. Our... 
BANACH-CACCIOPPOLI TYPE | MATHEMATICS, APPLIED | MAPPINGS | FIXED-POINT THEOREM | Metric space | Mapping | Uniqueness
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 03/2012, Volume 218, Issue 13, pp. 7322 - 7325
We establish some common fixed point theorems for mappings satisfying a -weakly contractive condition in generalized metric spaces. Presented theorems extend... 
Weakly contractive condition | Generalized metric | Contraction of integral type | Common fixed points | Fixed point | BANACH-CACCIOPPOLI TYPE | MATHEMATICS, APPLIED | THEOREM | Theorems | Fixed points (mathematics) | Mathematical models | Mapping | Metric space | Computation
Journal Article
SYMMETRY-BASEL, ISSN 2073-8994, 04/2019, Volume 11, Issue 4, p. 594
In this paper, we introduce the class of extended rectangular b-metric spaces as a generalization of both rectangular metric and rectangular b-metric spaces.... 
BANACH-CACCIOPPOLI TYPE | fixed point | generalized metric space | rectangular metric space | MULTIDISCIPLINARY SCIENCES | b-metric space
Journal Article
Nonlinear Analysis: Modelling and Control, ISSN 1392-5113, 06/2016, Volume 21, Issue 5, pp. 614 - 634
In this work, the class of b-rectangular metric spaces is introduced, some fixed point results dealing with rational type contractions and almost generalized... 
Generalized metric space | Altering distance function | B-metric space | Rectangular space | Geraghty condition | BANACH-CACCIOPPOLI TYPE | rectangular space | altering distance function | MATHEMATICS, APPLIED | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | MECHANICS | generalized metric space | THEOREMS | b-metric space | CONTRACTIONS
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1820, 2013, Volume 2013, Issue 1, pp. 1 - 9
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2014, Volume 2014, Issue 1, pp. 1 - 16
In this paper, we introduce some generalized -contractive mappings in the setting of generalized metric spaces and, based on the very recent paper (Kirk and... 
fixed point | Analysis | Mathematics, general | generalized metric spaces | Mathematics | Applications of Mathematics | contractions | (Formula presented.)-contractions | BANACH-CACCIOPPOLI TYPE | MATHEMATICS | MATHEMATICS, APPLIED | CONTRACTIVE MAPPINGS | THEOREM | (alpha, psi)-contractions | Paper | Theorems | Fixed points (mathematics) | Mapping | Metric space | Inequalities
Journal Article
NONLINEAR ANALYSIS-MODELLING AND CONTROL, ISSN 1392-5113, 2014, Volume 19, Issue 1, pp. 43 - 54
We establish some common fixed point theorems for mappings satisfying an alpha-psi-phi-contractive condition condition in generalized metric spaces. Presented... 
BANACH-CACCIOPPOLI TYPE | MATHEMATICS, APPLIED | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | MECHANICS | fixed point | THEOREM | generalized metric space | common fixed point | MAPPINGS | alpha-psi-phi-contractive condition | contraction of integral type | α-ψ-ϕ-contractive condition
Journal Article
JOURNAL OF FUNCTION SPACES, ISSN 2314-8896, 2015, Volume 2015
We discuss the completeness of nu-generalized metric spaces in the sense of Branciari. We also prove generalizations of Subrahmanyam's and Caristi's fixed... 
BANACH-CACCIOPPOLI TYPE | MATHEMATICS | MATHEMATICS, APPLIED | Theorems | Fixed points (mathematics) | Function space | Metric space | Completeness
Journal Article
Abstract and Applied Analysis, ISSN 1085-3375, 2014, Volume 2014, pp. 1 - 5
We study generalized metric spaces, which were introduced by Branciari (2000). In particular, generalized metric spaces do not necessarily have the compatible... 
BANACH-CACCIOPPOLI TYPE | MEIR-KEELER | MATHEMATICS | MATHEMATICS, APPLIED | PSEUDODISTANCES | FIXED-POINT THEOREM | CONTRACTIONS | Metric spaces | Research | Topology | Mathematical research | Algebraic topology | Mappings (Mathematics) | Biometrics | Traveling salesman problem | Management science | Dynamical systems | Quotas | Cybernetics
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1820, 12/2013, Volume 2013, Issue 1, pp. 1 - 6
Journal Article
Journal of Fixed Point Theory and Applications, ISSN 1661-7738, 9/2019, Volume 21, Issue 3, pp. 1 - 18
In this paper, we topologically study the generalized metric space proposed by Branciari. Many familiar topological properties and principles still hold in... 
Mathematical Methods in Physics | 47H10 | metrizable | Analysis | Baire category theorem | Mathematics, general | Branciari distance space | Mathematics | Cauchy sequence | 54H25 | BANACH-CACCIOPPOLI TYPE | MATHEMATICS | MATHEMATICS, APPLIED | GENERALIZED METRIC-SPACES | FIXED-POINT THEOREM | Medicine, Experimental | Medical research | Medical colleges
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.